Alert archive / Indiana / Flash Flood Warnings in 2006
Flash Flood Warning 38, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 14, 2006, 6:29 PM EDT for Clark County, Indiana. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2006, 6:29 PM EDT (22:29 UTC)
- Expired
- Jul 14, 2006, 10:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Clark County, IN
The radar
The Louisville radar (KLVX), 56 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 7:20 PM EDT | FLASH FLOOD | Memphis, IN | FLOWING WATER IN SUBDIVISION STREETS NEAR MEMPHIS |
| Jul 14, 7:27 PM EDT | FLASH FLOOD | Hamburg, IN | PLUM RUN CREEK OUT OF ITS BANKS. A HOME CLOSE TO THE CREEK HAS WATER IN IT. |
| Jul 14, 7:51 PM EDT | FLASH FLOOD | Jeffersonville, IN | 6 TO 12 INCHES OF WATER OVER INTERSTATE 65 BETWEEN MILE MARKERS 0 AND 1 JUST NORTH OF THE KENNEDY BRIDGE. |
| Jul 14, 8:00 PM EDT | HEAVY RAIN 2.5 | Jeffersonville, IN | 2.5 INCHES OF RAIN IN THE PAST TWO HOURS. WOEHRLE RD FLOODED. JEFF-CHARLESTOWN PIKE FLOODED NEAR WOEHRLE RD. COCORAHS SPOTTER. |
| Jul 14, 8:43 PM EDT | FLASH FLOOD | Sellersburg, IN | HIGHWAY 31 WAS CLOSED NEAR SELLERSBURG DUE TO HIGH WATER. |
| Jul 14, 10:07 PM EDT | FLASH FLOOD | Sellersburg, IN | HIGHWAY 31 BETWEEN SELLERSBURG AND THE CLARK COUNTY AIRPORT REMAINS CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1062 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 142231
FFWLMK
INC019-150230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
629 PM EDT FRI JUL 14 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARK COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1030 PM EDT
* AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF THUNDERSTORMS MOVING OVER CLARK COUNTY IN SOUTHERN INDIANA.
ADDITIONAL THUNDERSTORMS ARE DEVELOPING TO THE WEST...AND ARE
EXPECTED TO MOVE INTO CLARK COUNTY THROUGH 8 PM EDT. RAINFALL RATES
IN EXCESS OF 1.5 INCHES PER HOUR ARE EXPECTED WITH THESE STORMS.
THIS RAINFALL ON TOP OF WET GROUND WILL HELP CREATE FLASH
FLOODING...PARTICULARLY IN URBANIZED AREAS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. EVEN MODERN SPORT UTILITY VEHICLES AND LARGE PICK-UP TRUCKS
CANNOT BE SAFELY DRIVEN THROUGH FLOOD WATERS.
LAT...LON 3847 8550 3843 8563 3831 8567 3828 8573
3829 8578 3836 8577 3840 8581 3841 8599
3847 8599 3851 8587 3860 8578 3860 8550
3857 8542
$$
CS3 follow-up statements
000
WGUS73 KLMK 142334
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
731 PM EDT FRI JUL 14 2006
INC019-150230-
CLARK IN-
731 PM EDT FRI JUL 14 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
CLARK COUNTY...
AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW MARKET...
WILSON...SOLON...OWEN...OTTO...OTISCO...NEW WASHINGTON...NEW
PROVIDENCE...MEMPHIS...MARYSVILLE...HENRYVILLE...CHARLESTOWN...
CARWOOD AND BORDEN.
AT 727 PM EDT...A TRAINED SPOTTER REPORTED THAT PLUM RUN CREEK...IN
HAMBURG...WAS OUT OF ITS BANKS. A HOME CLOSE TO THE CREEK HAD WATER
IN IT
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3847 8550 3843 8563 3831 8567 3828 8573
3829 8578 3836 8577 3840 8581 3841 8599
3847 8599 3851 8587 3860 8578 3860 8550
3857 8542
$$
JSD000
WGUS73 KLMK 142358
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 PM EDT FRI JUL 14 2006
INC019-150230-
CLARK IN-
752 PM EDT FRI JUL 14 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
CLARK COUNTY...
...FLOOD ALERT FOR SOUTHERN CLARK COUNTY...
AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE STRONG THUNDERSTORMS PRODUCING MAJOR FLASH FLOODING OVER
JEFFERSON COUNTY.
A NWS EMPLOYEE REPORTED 6 TO 12 INCHES OF WATER OVER SOUTHBOUND
INTERSTATE 65 BETWEEN THE 0 AND 2 MILE MARKER. LOCAL MEDIA REPORTED
WATER OVER THE ROAD AT I 65 AT THE SELLERSBURG EXIT. A TRAINED
SPOTTER REPORTED THAT PLUM RUN CREEK...IN HAMBURG...WAS OUT OF ITS
BANKS. A HOME CLOSE TO THE CREEK HAD WATER IN IT.
NUMEROUS REPORTS OF FLOODING ARE ACROSS THE COUNTY AND CITY OF
JEFFERSONVILLE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. AVOID ALL
UNNECESSARY DRIVING THIS EVENING...AND IF YOU MUST DRIVE TURN
AROUND...DONT DROWN
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3847 8550 3843 8563 3831 8567 3828 8573
3829 8578 3836 8577 3840 8581 3841 8599
3847 8599 3851 8587 3860 8578 3860 8550
3857 8542
$$
JDG/JSD000
WGUS73 KLMK 150042
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
840 PM EDT FRI JUL 14 2006
INC019-150230-
CLARK IN-
840 PM EDT FRI JUL 14 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
CLARK COUNTY...
...FLOOD ALERT FOR SOUTHERN CLARK COUNTY...
AT 840 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE STRONG
THUNDERSTORMS PRODUCING MAJOR FLASH FLOODING OVER JEFFERSON COUNTY.
A NWS EMPLOYEE REPORTED 6 TO 12 INCHES OF WATER OVER INTERSTATE 65
BETWEEN THE 0 AND 2 MILE MARKER. LOCAL MEDIA REPORTED WATER OVER THE
ROAD AT I 65 AT THE SELLERSBURG EXIT. ANOTHER NATIONAL WEATHER
SERVICE EMPLOYEE REPORTED WATER OVER SEVERAL DIFFERENT PORTIONS OF
HIGHWAY 60 NEAR HAMBURG. A TRAINED SPOTTER REPORTED THAT PLUM RUN
CREEK...IN HAMBURG...WAS OUT OF ITS BANKS. A HOME CLOSE TO THE CREEK
HAD WATER IN IT.
NUMEROUS REPORTS OF FLOODING ARE ACROSS THE COUNTY AND IN THE CITY
OF JEFFERSONVILLE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. AVOID ALL
UNNECESSARY DRIVING THIS EVENING...AND IF YOU MUST DRIVE TURN
AROUND...DONT DROWN
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
THE RAIN WILL BEGIN TAPERING OFF BY 930 PM...BUT THE FLOODING WILL
TAKE SEVERAL HOURS TO RECEDE.
LAT...LON 3847 8550 3843 8563 3831 8567 3828 8573
3829 8578 3836 8577 3840 8581 3841 8599
3847 8599 3851 8587 3860 8578 3860 8550
3857 8542
$$
JDGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:15 PM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jul 14, 3:15 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 315 PM EDT FRI JUL 14 2006 .SHORT TERM (TONIGHT AND SATURDAY)... UPPER AIR PATTERN CURRENTLY DEPICTS A QUITE STRONG RIDGE CENTERED ACROSS THE SOUTHERN ROCKIES...EXTENDING EASTWARD ACROSS MISSOURI. A SHARP BUT PROGRESSIVE TROUGH IS CURRENTLY ACROSS THE WESTERN GREAT LAKES...AND WILL MOVE INTO WESTERN NEW ENGLAND BY LATE TOMORROW. LOW PRESSURE WILL MOVE ACROSS MICHIGAN BY EARLY SATURDAY...TRAILING A COLD FRONT THAT WILL CROSS THE OHIO RIVER EARLY TOMORROW. THE MOST IMMEDIATE QUESTION CENTERS ON PRECIPITATION CHANCES THIS AFTERNOON AND EVENING. CONVECTION LAST NIGHT ACROSS MISSOURI HAS PRODUCED SEVERAL MID LEVEL FEATURES THAT WILL HELP TRIGGER ADDITIONAL THUNDERSTORMS THIS AFTERNOON. ONE IS CURRENTLY MOVING ACROSS SOUTH CENTRAL INDIANA. THIS IS PRODUCING CONVECTION THAT WILL CONTINUE ACROSS OUR NORTHERN COUNTIES THROUGH LATE AFTERNOON. WEAK LAPSE RATES AND A LACK OF SURFACE CONVERGENCE IS PRECLUDING ADDITIONAL CONVECTION FROM BUILDING SOUTH FROM THIS AREA. ADDITIONAL SURFACE BOUNDARIES ACROSS SOUTHERN ILLINOIS MAY SERVE AS A FOCUS FOR ADDITIONAL DEVELOPMENT...WHICH MAY MOVE INTO SOUTHWESTERN INDIANA AND NORTH CENTRAL KENTUCKY LATE THIS AFTERNOON OR EVENING. ALTHOUGH LAPSE RATES ARE NOT STEEP...ATMOSPHERE IS QUITE MOIST...WITH PRECIPITABLE WATER VALUES NEAR 2 INCHES THROUGH THIS EVENING. ANY STORMS THAT FORM ON ANY EAST/WEST BOUNDARIES MAY TRAIN...PRODUCING LOCALLY EXCESSIVE RAINS AND RUNOFF PROBLEMS. WINDS WILL SWITCH TO THE NORTH EARLY SATURDAY MORNING AS HIGH PRESSURE MOVES ACROSS MISSOURI. AS STRONG RIDGING MOVES EAST...SUBSIDENCE WILL ERODE CLOUDS BY TOMORROW MORNING AND EXPECT MOSTLY CLEAR SKIES. EVEN WITH THE PASSAGE OF THE COLD FRONT...WARMING MIDLEVEL TEMPERATURES WILL BRING HOT TEMPERATURES TOMORROW. --JSD .LONG TERM (SATURDAY NIGHT THROUGH FRIDAY) LATEST LONG TERM MODEL TRENDS INDICATE THAT THE VERY WARM RIDGE OVER THE CENTRAL AND NORTHERN PLAINS WILL EXTEND EASTWARD ACROSS THE LOWER OHIO VALLEY REGION. THE WARM HEIGHTS WILL MEAN VERY WARM TEMPS THROUGH THE EXTENDED PERIOD IF REALIZED. WITH THE VERY WARM AIR ALOFT AND MAIN STORM TRACK STAYING WELL NORTH OF THE FA...THE DAILY THUNDERSTORM THREAT WUD SEEM TO BE ISOLATED AT BEST. THIS AGREES WITH THE EARLY MORNING EXTENDED TRENDS TOO. IN A NUTSHELL...DAILY HIGHS IN THE 90S WITH LOWS IN THE UPPER 60S TO MIDDLE 70S. POPS ON THE ORDER OF 10 TO 14 PERCENT. --21 && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jul 14, 6:15 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 615 PM EDT FRI JUL 14 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-150830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 615 PM EDT FRI JUL 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND OVERNIGHT. SCATTERED STRONG THUNDERSTORMS WILL CONTINUE THIS EVENING... GENERALLY NORTH OF I 64. SOME OF THESE STORMS MAY BE SEVERE THIS EVENING...WITH DOWNBURSTS THAT CAN PRODUCE ISOLATED WIND DAMAGE OF 60 MPH AND A FEW REPORTS OF PEA TO NICKEL SIZE HAIL. HOWEVER...THE MAIN THREAT WILL BE WITH LOCALLY HEAVY RAIN...WITH 1 TO 2 INCHES OF RAIN ALONG AND NORTH OF THE OHIO RIVER. SOME AREAS IN SOUTHERN INDIANA COULD RECEIVE RAINFALL AMOUNTS OVER 2 INCHES THIS EVENING. WITH THE GROUND RELATIVELY WET FROM ALL OF THIS WEEKS RAINFALL...LOCALIZED FLOODING IS POSSIBLE. REMEMBER TO NEVER DRIVE THROUGH A FLOODED STRETCH OF ROADWAY...TURN AROUND...DO NOT DROWN. ALL STORMS SHOULD BEGIN TO WEAKEN AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE SATURDAY MORNING MAINLY SOUTHEAST OF A LINE FROM LEXINGTON...TO BOWLING GREEN BEFORE THE COLD FRONT EXITS THE REGION. BY SUNDAY...HIGH PRESSURE WILL BUILD INTO THE REGION AND BRING A PERIOD OF HOT AND DRY WEATHER TO THE REGION. WITH AFTERNOON READINGS EXPECTED TO WARM INTO THE LOW TO MID 90S...THESE TEMPERATURES COMBINED WITH HIGH HUMIDITY...WILL LEAD TO HEAT INDEX READINGS OF 100 TO 105 FROM SUNDAY THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS EVENING AND ARE ENCOURAGED TO REPORT FLOOD PRODUCING RAINFALL...HAIL AND HIGH WINDS TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. JDG
In the hours before
Local storm report, Jul 14, 5:31 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
531 PM EDT FRI JUL 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL HENRYVILLE 38.53N 85.77W
07/14/2006 E1.00 INCH CLARK IN PUBLIC
RELAYED BY LOCAL BROADCAST MEDIA. NICKEL TO QUARTER SIZE
HAIL...AND WINDS TO 60 MPH ALONG WITH HEAVY RAIN.
&&Special weather statement, Jul 14, 5:57 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 557 PM EDT FRI JUL 14 2006 KYZ035-039-040-047-142300- ANDERSON-FRANKLIN-MERCER-WOODFORD- 557 PM EDT FRI JUL 14 2006 ...LOCALLY HEAVY RAIN AND 40 MPH WINDS... AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF THUNDERSTORMS BETWEEN FRANKFURT...LAWRENCEBURG...AND GEORGETOWN MOVING EAST AT 30 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR...AND GUSTY WINDS OF AROUND 40 MPH...ARE EXPECTED WITH THESE STORMS. THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 48 AND 58. THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 59 AND 68. SLOW DOWN TO AVOID HYDROPLANING. JDG
Special weather statement, Jul 14, 5:58 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 558 PM EDT FRI JUL 14 2006 INZ092-KYZ031>033-142245- CLARK-HENRY-OLDHAM-TRIMBLE- 558 PM EDT FRI JUL 14 2006 ...STRONG THUNDERSTORMS TO THE NORTH AND NORTHEAST OF LOUISVILLE... AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN NUMBER OF STRONG THUNDERSTORMS FROM CLARK COUNTY INDIANA INTO TRIMBLE AND OLDHAM COUNTIES IN KENTUCKY. THESE STORMS WERE MOVING TO THE EAST BETWEEN 25 TO 30 MPH AND WILL MOVE INTO HENRY COUNTY KENTUCKY THROUGH 630 PM EDT. FREQUENT DEADLY LIGHTNING...MODERATE TO HEAVY RAIN WITH RAINFALL AMOUNTS OF ONE HALF TO ONE INCH PER HOUR...AND GUSTY WINDS OF 35 TO 40 MPH... ARE EXPECTED WITH THESE STORMS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOLZ
Special weather statement, Jul 14, 6:18 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 618 PM EDT FRI JUL 14 2006 INZ076-077-084-090-091-KYZ025-142300- CRAWFORD-FLOYD-HARRISON-MEADE-ORANGE-WASHINGTON- 618 PM EDT FRI JUL 14 2006 ...STRONG THUNDERSTORMS OVER PARTS OF SOUTH CENTRAL INDIANA... AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A NUMBER OF STRONG THUNDERSTORMS IN CRAWFORD...WASHINGTON AND FLOYD COUNTIES IN INDIANA. ANOTHER STORM DEVELOPED OVER NORTHWEST MEADE COUNTY. THESE STORMS WERE MOVING EAST NORTHEAST AND SOME OF THESE STORMS WILL MOVE INTO DUBOIS AND HARRISON COUNTIES IN THE INDIANA BY 7 PM EDT OR 6 PM CDT. OCCASIONAL LIGHTNING...MODERATE TO HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOLZ
Local storm report, Jul 14, 6:22 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
622 PM EDT FRI JUL 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 7 WNW LAWRENCEBURG 38.07N 85.01W
07/14/2006 E50 MPH ANDERSON KY TRAINED SPOTTER
FREQUENT LIGHTNING...AND 1.25 TO 1.5 INCHES OF RAIN.
&&Local storm report, Jul 14, 6:23 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT FRI JUL 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND GST 7 WNW LAWRENCEBURG 38.07N 85.01W
07/14/2006 E50.00 MPH ANDERSON KY TRAINED SPOTTER
FREQUENT LIGHTNING...AND 1.25 TO 1.5 INCHES OF RAIN.
&&
CORRECTED TIMEThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:48 PM EDT | Flash Flood Warning | LMK | Floyd | 4 hr |
| Jul 14, 7:01 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 29 min |
| Jul 14, 7:06 PM EDT | Flash Flood Warning | LMK | Perry | 4 hr |
| Jul 14, 7:22 PM EDT | Flash Flood Warning | LMK | Harrison | 4 hr |
Nearby
Flash Flood Warnings in Indiana, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.